# SDR FDEA201707091890

- Difficulty date: July 9, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB0029U507
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD HINGE OTBD FITTING FOUND CRACKED.  REMOVED AND  REPLACED IAW SRM 51-33-01-0G. LEAK CHECK CARRIED OUT IAW AMM 12-11-04-2,  FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
